# SDR ASOA200900914

- Difficulty date: August 18, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 22,894 hours, 18,779 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 5142.  STRONG ODOR REPORTED BY F/O WHILE HOLDING IN ATL AIRSPACE, STRONG ENOUGH TO MAKE CREW FEEL UNCOMFORTABLE.  INSPECTED CARGO COMPARTMENT AND CABIN FOUND ODOR RESEMBLING FINGERNAIL POLISH AROUND ROW 1 C/D IN CABIN, ODOR DISAPEARED SHORTLY AFTER GROUND AIR WAS CONNECTED TO ACFT, REMOVED CABIN EMERGENCY EXITS, VENTALATED ACFT FOR 30 MIN. REPLACED EMERGENCY EXITS.
